Alert archive / Iowa / Flash Flood Warnings in 2005
Flash Flood Warning 10, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 25, 2005, 11:43 PM CDT for Franklin County, Wright County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2005, 11:43 PM CDT (04:43 UTC)
- Expired
- Jun 26, 2005, 5:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
Counties Franklin County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:40 AM CDT | FLASH FLOOD | Latimer, IA | FLOODING AT INTERSECTION OF 190TH AND GROUSE JUST NORTH OF LATIMER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 297 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 260451 FFWDMX IAC069-197-261045- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1143 PM CDT SAT JUN 25 2005 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... FRANKLIN COUNTY IN NORTH CENTRAL IOWA. WRIGHT COUNTY IN NORTH CENTRAL IOWA. * UNTIL 545 AM CDT. * AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 1 TO 2 INCHES OF RAINFALL WITH MORE RAIN EXPECTED. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BELMOND...CLARION...EAGLE GROVE...HAMPTON...ALEXANDER... BELMOND MUNICIPAL AIRPORT...CLARION MUNICIPAL AIRPORT...COULTER... DOWS...EAGLE GROVE MUNICIPAL AIRPORT...GALT AND GENEVA. SCATTERED REPORTS FROM NWS SPOTTERS HAVE INDICATED THE BEGINNING OF FLOODING PROBLEMS. RAINFALL THIS EVENING AND MORE RAIN EXPECTED OVERNIGHT THIS COULD EASILY BECOME A DANGEROUS SITUATION. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOODING WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4288 9307 4259 9307 4259 9393 4290 9394 $$ FORSTER
6 follow-up statements
000 WGUS73 KDMX 260546 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1243 AM CDT SUN JUN 26 2005 IAC069-197-261045- WRIGHT IA-FRANKLIN IA- 1243 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR FRANKLIN AND WRIGHT COUNTIES UNTIL 545 AM CDT... AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BELMOND...CLARION...EAGLE GROVE...HAMPTON...ALEXANDER... BELMOND MUNICIPAL AIRPORT...CLARION MUNICIPAL AIRPORT...COULTER... DOWS...EAGLE GROVE MUNICIPAL AIRPORT...GALT...GENEVA...GOLDFIELD... HAMPTON MUNICIPAL AIRPORT...HANSELL...LATIMER...POPEJOY AND ROWAN. LATEST INFORMATION INDICATED THAT THE IOWA RIVER IN WRIGHT COUNTY AT ROWAN WAS 8.6 FEET AND RAPIDLY RISING. FLOOD STAGE IS 9 FEET. THE RIVER IS EXPECTED TO OVERFLOW ITS BANKS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN $$ FORSTER
000 WGUS73 KDMX 260711 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 210 AM CDT SUN JUN 26 2005 IAC069-197-261045- WRIGHT IA-FRANKLIN IA- 210 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR FRANKLIN AND WRIGHT COUNTIES UNTIL 545 AM CDT... AT 201 AM CDT...WEATHER SPOTTERS REPORTED AN AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL REPORTS OF 2.5 TO 4.5 INCHES WERE RECEIVED. HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BELMOND...CLARION...EAGLE GROVE... HAMPTON...SHEFFIELD...ACKLEY MUNICIPAL AIRPORT...ALEXANDER...BELMOND MUNICIPAL AIRPORT...CLARION MUNICIPAL AIRPORT...COULTER...DOWS... EAGLE GROVE MUNICIPAL AIRPORT...GALT...GENEVA...GOLDFIELD...HAMPTON MUNICIPAL AIRPORT...HANSELL...LATIMER...MESERVEY AND POPEJOY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN $$ FORSTER
000 WGUS73 KDMX 260804 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 258 AM CDT SUN JUN 26 2005 IAC069-197-261045- WRIGHT IA-FRANKLIN IA- 258 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR FRANKLIN AND WRIGHT COUNTIES UNTIL 545 AM CDT... AT 256 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING. WATER WAS REPORTED OVER THE ROAD AT COUNTY ROAD C 70 ON THE NORTH SIDE OF WOOLSTOCK. IN ADDITION...STREET FLOODING WAS OCCURRING IN EAGLE ROAD AND CLARION. STREET FLOODING WAS ALSO REPORTED IN DOWS. PERIODS OF BRIEF HEAVY RAIN WILL CONTINUE THROUGH THE OVERNIGHT...AGGRAVATING THE FLOODING SITUATION. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DES MOINES. $$ RUSSELL
000 WGUS73 KDMX 260807 CCA FFSDMX FLASH FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE DES MOINES IA 307 AM CDT SUN JUN 26 2005 IAC069-197-261045- WRIGHT IA-FRANKLIN IA- 307 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR FRANKLIN AND WRIGHT COUNTIES UNTIL 545 AM CDT... AT 256 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING. WATER WAS REPORTED OVER THE ROAD AT COUNTY ROAD C 70 ON THE NORTH SIDE OF WOOLSTOCK. IN ADDITION...STREET FLOODING WAS OCCURRING IN EAGLE GROVE AND CLARION. STREET FLOODING WAS ALSO REPORTED IN DOWS. PERIODS OF BRIEF HEAVY RAIN WILL CONTINUE THROUGH THE OVERNIGHT...AGGRAVATING THE FLOODING SITUATION. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DES MOINES. $$ RUSSELL
000 WGUS73 KDMX 260915 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 410 AM CDT SUN JUN 26 2005 IAC069-197-261045- WRIGHT IA-FRANKLIN IA- 410 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR FRANKLIN AND WRIGHT COUNTIES UNTIL 545 AM CDT... AT 406 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED UP TO AN INCH OF ADDITIONAL RAIN OVER EATS CENTRAL FRANKLIN COUNTY. COUNTY HIGHWAY C 70 NEAR WOOLSTOCK IS STILL UNDER WATER. MANY GRAVEL ROADS ARE FLOODED. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BELMOND...CLARION...EAGLE GROVE...HAMPTON...ALEXANDER... BELMOND MUNICIPAL AIRPORT...CLARION MUNICIPAL AIRPORT...COULTER... DOWS...EAGLE GROVE MUNICIPAL AIRPORT...GALT...GENEVA...GOLDFIELD... HAMPTON MUNICIPAL AIRPORT...HANSELL...LATIMER...POPEJOY AND ROWAN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. $$ RUSSELL
000 WGUS73 KDMX 261020 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 514 AM CDT SUN JUN 26 2005 IAC069-197-261045- WRIGHT IA-FRANKLIN IA- 514 AM CDT SUN JUN 26 2005 ...FLASH FLOOD WARNING CONTINUES FOR FRANKLIN AND WRIGHT COUNTIES UNTIL 545 AM CDT... AT 515 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINS HAS MOVED OUT OF THE WARNED AREA. LIGHT TO MODERATE RAINS CONTINUED OVER THE AREA HOWEVER. COUNTY HIGHWAY C 70 NEAR WOOLSTOCK IS STILL UNDER WATER. MANY GRAVEL ROADS ARE FLOODED. FLOODING WAS OCCURRING AT THE INTERSECTION OF 190TH STREET AND GROUSE NORTH OF LATIMER. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. $$ RUSSELL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:40 PM CDT, 8 hours 3 minutes earlier.
Area forecast discussion, Jun 25, 3:40 PM CDT, 8 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 340 PM CDT SAT JUN 25 2005 .DISCUSSION... IT WILL BE INTERESTING TO SEE HOW THINGS PAN OUT TNGT. CLASSIC FLASH FLOOD SITUATION SETTING UP WITH QSTNRY E/W BNDRY FM ONAWA NR AMES TO CID. THIS BNDRY XTENDS UP TO H7. BNDRY IS CREEPING NWD AT THE SFC AS BL FLOW HAS INCRD FM THE S NOW VIA SLATER PROFILER AND 88D VAD WNDS. PLENTY OF PW...DECENT S/W OVR ERN NEB AND GOOD THETAE RDGG ACRS SRN IA WITH A PROGGED INCR AT H7 INTO THE N. SO WE HAVE A FAIRLY WARM AMS THRU A DEEP LAYER FOR EFFICIENT RAINFALL. BEST AREA WL BE ALG AND N OF THE BNDRY...WHICH SUSTAINED DECENT RAINS LAST NGT. NO BIGGY PROBLEMS IN THAT AREA NOW...BUT ANOTHER SGFNT ROUND WOULD INFLICT SOME PAIN. BEST THREAT AREA TO BE A TRIANGLE FROM ALO-FOD-MCW AREA. THAT/S MY BEST SHOT WITH A 2.25 QPF BULLSEYE IN THE GRIDS. I THINK AT LEAST SOMEPLACE WILL SEE 4-5INCHES...THUS THE FLASH FLOOD WATCH. DECENT H8 INFLOW AND MOISTURE TRANSPORT COULD PRODUCE SOME TRAINING TWDS THE SW FM THAT AREA...BUT THAT IS A MORE IFFY SITUATION. SOME SHEAR IS AVBL INITIALLY THIS EVENING...BUT RPDLY DCRS...SO PLENTY OF MULTICELL HEAVY RAINERS. BYD TNGT...MDLS ARE IN GENERAL AGREEMENT THAT THE BNDRY LIFTS NWD TO HARASS MN AND SD NXT FEW DAYS SO LTL PCPN CHCS. THINGS BECOME A BIT MORE UNCERTAIN LATE MON INTO TUE WITH DVLPMT OVR MN SINKING SWD INTO NRN IA. DAY5-7 ESSENTIALLY PCPN FREE WITH MID 80S TO LOWER 90S. .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH NRN HALF 7PM-4AM. && MYERS
Hazardous weather outlook, Jun 25, 1:51 PM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 151 PM CDT SAT JUN 25 2005 IAZ004>007-015>017-023>028-033>039-044>050-261900- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 151 PM CDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING THE LATE AFTERNOON OR EARLY EVENING HOURS AS A FRONTAL BOUNDARY SETS UP FROM THE OMAHA AREA NORTHEAST ALONG HIGHWAY 30. SOME OF THE STORMS WILL AGAIN BE CAPABLE OF PRODUCING HEAVY RAINS WITH RAINFALL RATES IN EXCESS OF AN INCH PER HOUR. MANY AREAS ARE ALREADY SATURATED FROM HEAVY RAINS EARLY SATURDAY MORNING...SO ADDITIONAL RAINS WILL HAVE THE POTENTIAL TO CAUSE FLOODING. IT APPEARS THAT THE HEAVIEST RAIN WOULD OCCUR ACROSS THE AREA BOUNDED BY FORT DODGE...MASON CITY AND WATERLOO. ALTHOUGH A FEW STORMS COULD BE SEVERE WITH DAMAGING WINDS OR LARGE HAIL...THE PRIMARY THREATS WILL BE EXCESSIVE RAIN AND FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY MORNING...AND AGAIN WEDNESDAY NIGHT. THE CHANCES FOR SEVERE WEATHER AND HEAVY RAINS APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON FOR RAINFALL AND FLOODING REPORTS THROUGH TONIGHT...WITH A LESSER POTENTIAL FOR ACTIVATION DUE TO SEVERE WEATHER. IAZ057>062-070>075-261900- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA- 151 PM CDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING THE AFTERNOON IN WESTERN IOWA AS A FRONTAL BOUNDARY SETS UP FROM THE OMAHA AREA NORTHEAST ALONG HIGHWAY 30. SOME OF THE STORMS WILL AGAIN BE CAPABLE OF PRODUCING HEAVY RAINS WITH RAINFALL RATES IN EXCESS OF AN INCH PER HOUR...AS THEY TRACK EAST ACROSS CENTRAL IOWA DURING THE EVENING. THE HEAVIEST RAINS ARE LIKELY TO BE NORTH OF HIGHWAY 30...BUT THERE IS ALSO A THREAT ALONG THE I-80 TO HIGHWAY 30 CORRIDOR IF THE STORMS SET UP FARTHER SOUTH. SOME AREAS ARE ALREADY SATURATED FROM HEAVY RAINS EARLY SATURDAY MORNING...SO ADDITIONAL RAINS WILL HAVE THE POTENTIAL TO CAUSE FLOODING. ALTHOUGH A FEW STORMS COULD BE SEVERE WITH DAMAGING WINDS OR LARGE HAIL...THE PRIMARY THREATS WILL BE EXCESSIVE RAIN AND FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY MORNING...AND AGAIN WEDNESDAY NIGHT. THE CHANCES FOR SEVERE WEATHER AND HEAVY RAINS APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON FOR RAINFALL AND FLOODING REPORTS THROUGH TONIGHT...WITH A LESSER POTENTIAL FOR ACTIVATION DUE TO SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY MORNING...AND AGAIN WEDNESDAY NIGHT. THE CHANCES FOR SEVERE WEATHER AND HEAVY RAINS APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON FOR RAINFALL AND FLOODING REPORTS THROUGH TONIGHT...WITH A LESSER POTENTIAL FOR ACTIVATION DUE TO SEVERE WEATHER. IAZ081>086-092>097-261900- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 151 PM CDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON WEST OF I-35...AND COULD MOVE EAST OF I-35 DURING THE EVENING. SOME OF THESE STORMS MAY PRODUCE HEAVY RAINFALL...WITH A SMALL THREAT FOR LARGE HAIL OR DAMAGING WIND TO THE WEST OF I-35. SINCE LOCATIONS SOUTH OF I-80 DID NOT RECEIVE HEAVY RAINFALL SATURDAY NIGHT...AND MORE PROLONGED RAIN IS EXPECTED TO BE FARTHER NORTH AGAIN TONIGHT...THE THREAT OF FLOODING IN SOUTHERN IOWA IS LIMITED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE CALLED UPON FOR RAINFALL...FLOODING REPORTS OR SEVERE WEATHER THIS EVENING.
In the hours before
Local storm report, Jun 25, 11:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1137 PM CDT SAT JUN 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM FLASH FLOOD 4 NW FORT DODGE REGIONA 42.59N 94.26W
06/25/2005 WEBSTER IA TRAINED SPOTTER
2 INCHES OF RAIN IN PAST FEW HOURS. WATER FLOWING OVER
GRAVEL ROAD.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:26 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster | 49 min |
| Jun 25, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Wright | 66 min |
| Jun 25, 11:00 PM CDT | Tornado Warning | DMX | Hamilton, Wright | 45 min |
| Jun 25, 11:29 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 25, 11:47 PM CDT | Flash Flood Warning | DMX | Calhoun | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.